# SDR UALA2011101705623

- Difficulty date: October 14, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,395 hours, 21,801 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED LIGHT REMAINED ON WHEN OPEN-CLOSE SELECTED.  RESET BREAKER AND RECONNECTED CONNECTOR TO AFT FUEL CROSSFEED ACTUATOR, AFT FUEL CROSSFEED CHECKED OKAY PER MM.
